| Model Number |
1011487-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a mildly calcified and tortuous lesion in the renal artery.A 4x12mm rx herculink elite balloon expandable stent (bes) was advanced into the anatomy, however failed to reach the lesion.The bes was removed with resistance noted with the guiding catheter and the stent dislodged.The stent was simply removed and another herculink bes was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
A visual inspection, functional testing, and dimensional analysis was performed on the returned device.The reported stent dislodgement could not be confirmed as the stent was discarded and not returned.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned device analysis, the investigation determined that the reported issue appears to be related to circumstances of the procedure.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.